RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 7, Issue 2(48)  


Works on the theory of functions of a complex variable
N. N. Luzin
3
The works of N. N. Luzin on the theory of functions of a complex variable
V. S. Fedorov
7
The works of N. N. Luzin on differential equations and on numerical methods
V. K. Gol'tsman, P. I. Kuznetsov
17
Uniform approximations of functions of a complex variable
S. N. Mergelyan
31
Materialistic features of the Weltanschauung of M. V. Ostrogradskii and his teacher T. F. Osipovskii
G. F. Rybkin
123

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
145

Scientific notes and problems
On an application of the theory of normed rings to singular integral equations
I. Ts. Gokhberg
149
On the estimation of the number of critical points of functionals
M. A. Krasnosel'skii
157
On the separation of convex sets by a hyperplane in linear topological spaces
Z. I. Leibenzon
165
On the Minkowski-Hlawka theorem concerning a star body
A. V. Malyshev
168
On the continuous dependence upon a parameter of the characteristic values of linear integral equations
Yu. L. Rabinovich
172
Some cases of integrability of differential equations of the 1st order
A. E. Sysoev
175
Generalization of a theorem of Minkowski
Ya. A. Tagamlitski
180
Graphical solution of differential equations with a deviated argument
A. B. Shtykan
184

Mathematical Events in the USSR
Awarding the Stalin Prizes in 1951
192
Petr Sergeevich Novikov (photo)
Petr Sergeevich Novikov (for his 50th birthday)
A. A. Lyapunov
193

Methodical notes
On some variational principles in the theory of operator equations
M. M. Vainberg
197
A sufficient condition for linear dependence of functions of one variable
G. N. Zolotarev
201

Reviews and Bibliography
From Editorial Board
206
A. F. Bermant, A course in mathematical analysis (review)
G. P. Tolstov
206

Letters to the Editor
Comment on the two notes in “Comptes rendus”
V. S. Videnskii
215
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019